# SDR WWMA9800060

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 551743
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR JAMMED IN PARTIAL OPEN/CLOSED POSITION, COULD NOT FULLY CLOSE OR OPEN THE DOOR.  FOUND THE INSIDE UPPER DOOR COVER ASSY BENT AND JAMMED IN THE DOOR.  REPLACED THE COVER ASSY.
